# SDR MALA964969

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Box
- Part number: 8496
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3074 - IN CRUISE FLIGHT, THE CREW NOTED THAT, WITH THE FLAPS AND GEAR UP, THE GEAR WARNING HORN WOULD NOT SOUND.  MAINTENANCE REPLACED THE MONITOR AMP LOGIC BOX PN 8496, AND ADJUSTED IAW FAC 27-50-10, PAGE 206.  ALL CHECKS SATISFACTORY.  (X)
